# SDR UPS98227563

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CHORD ANGLE AT BS 740 LT (P/N 65-15940-24) HAS CORROSION ON O/B SECTION.  CHORD REPAIRED IAW DRAWING 65C13724 AND SRS ENGINEERING ORDER 98-24- 004, REF UPS ENGINEERING FILE NUMBER 727-53-2064.
